← Return to Side effects of Pristiq

Discussion
Native Floridian (@nativefloridian)

Side effects of Pristiq

Depression & Anxiety | Last Active: May 8 12:25pm | Replies (386)

Comment receiving replies
@bonniemac

YES! I was on the drug for almost 2 years, and a month ago tapered off successfully with little withdrawals. I have been on the drug 2 separate occasions the first time for 6 months and had the worst 2 weeks of withdrawals when I got off of it. My doctor confirmed I am extremely sensitive to the drug and had never seen a patient that had worse withdrawals than me.
My dose was 50mg and I began by skipping days.
Every other day for 2 weeks, then every 2 days for 2 weeks, then every 3 days for 2 weeks, then every 4 days for 2 weeks, then every 5 days for 2 weeks, then 6, then 7. at the end I was taking one every 8 days until I stopped. Never reached 9.
I was able to do this with very little discomfort. And if there was discomfort it was always the first few hours of the day you are skipping. If it ever got extremely uncomfortable I would take the pill and would feel better a few hours later. My withdrawals were dizziness, nauseousness, irritability.

Jump to this post


Replies to "YES! I was on the drug for almost 2 years, and a month ago tapered off..."

OK so I am doing the same thing as you did and I am on 1/3 of 50mg. I feel a little spacey and unable to clearly articulate myself. Fuzzy head space I guess. Did this go away and how long did it take until you felt normal?

  Request Appointment